# SDR HNAA2023103000368

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 41,253 hours, 37,822 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 REV DISAGREE DISPLAYED ON EICAS AT THRUST SET ON TAKE OFF.  ENG 1(2) REV DISAGREE MESS (ICU INHIBIT PLUG SCREWS REQUIRED CCN 1016785).   TROUBLESHOT IAW FIM 78-30-00-810-814-A, FOUND DAU 2 BAD. R&R DAU 2 IAW AMM 31-41-00. STOWED INHIBITOR BOLT PLUGS AS REQUIRED. OPS CHECK GOOD CLEAR MEL 78-2
